Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478

    Thumbs down Liquid-cialis and antibiotics

    Don't mix. I took cialis for the first time on tuesday and it did what it was supposed to but the next day. I did wind sprints and i almost died. I could barely breathe was dizzy and i felt like i was going to throw up. I'm also on Z-pak(zithromax) maybe the two don't mix well as i'm in very much in shape and this has never happened before.

    Jdog55

    Kavlor1@hotmail.com

  2. #2
    nostawk's Avatar
    nostawk is offline Associate Member
    Join Date
    Sep 2003
    Location
    Texas
    Posts
    255
    I took some cialis yesterday and today while working out i had a headache and my skin became very flushed. Altough i drank last night.

    Also dizziness is a possible side effect and you should not take it if you are galactose intolerant, have lapp lactase deffiency or glucose galactose malabsorption.

    it can also cause indegistion.

    About the antibiotic you'r using i don't know


    hopethis helps

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •